Hello My Darlin's! : I hope Everyone had a... - My MSAA Community

My MSAA Community
5,587 members • 12,804 posts

Hello My Darlin's!

Jesmcd2
Jesmcd2CommunityAmbassador

I hope Everyone had a Wonderful Thanksgiving Day!🦃 Ate tons of turkey and or veggie burgers!!

Me? I have been in 'O' purgatory, again.😭😭 Everything started alright, I mean, Saturday was great!!! Not a problem!!😊

Then I made the mistake of waking up Sunday.😭 It was steroids from H*\\. EVERYTHING HURT!!!😭😭 Don't breathe on me, don't touch me, don't look at me, it hurts!! OMG IT HURTS!! FOR 4 days! I'm on the couch! Under a blanket! Not moving a muscle!

I wrenched my shoulder bad trying to compensate for my neck. And then I was having severe pain in my back.😭😭

Finally, went to the ER, yesterday. Turns out, that while I was in steroid h*ll. I managed to pull muscles in my back, shoulders and sides.

Bottom line. I don't think steroids are a good thing for me anymore.😭😭

I hope you all are doing great! 🤗💕

J🌠

PS

Does anyone take the Ocrevus without the steroid shot?

18 Replies
oldest • newest

Wow, so sorry 🥺 lady! I hope the pain stops soon. 🤭

Hi Jesmcd2, sorry you have muscle problems. That is painful. I did not know about the steroid shot with Ocrevus. Are you suppose to have a steroid shot? I had my two infusions of Ocrevus in October and nothing came up about the steroid shot.

Ya steroids seem to be the wrong way to go for u.

Aww, I’m so sorry!! That sounds like you got beat up.

I don’t think my body could handle the histamine reaction if it didn’t have the steroid shot and I already live in fear for 3 days after because you can have a delayed reaction to the infusion.

If they offered the type of steroid that is in the pills instead, I would be all over it!

I do take Motrin/Migraine for 3 days, and do some epsom salt baths.

I’m so ready for my next infusion! I hope you get some rest today and start to feel better.

carolek572
carolek572
in reply to kdali

I love your suggestion of taking an Epsom salt bath following the infusion, kdali :-D

kdali
kdali
in reply to carolek572

I don’t need much of an excuse to take one of those! Kroger has sales on the scented bags and we stock up! Just don’t get too relaxed and fall asleep in the tub 😵

carolek572
carolek572
in reply to kdali

I would hate to fall asleep in the tub and wake up in a cold 'soup' :-D

Yes, I do have the steroids with the Ocrevus all the time. Steroids are administered to combat any infusion reaction, I think. But it does mask the 'pain' and then you don't realize that you did hurt yourself ~ until the steroids wear off. I hope that you're feeling today, Jesmcd2

i have never had the steroid shot before the infusion just when i hurt my knee not before ...hope all goes good for you ...i doubt it will matter if it is like a week before talk the doctor about it for i was told to delay it or the ocrevus ...said didn't think it would hurt but it was up to me so i delayed my eye shot for a week ...i didn't want to delay the infusion ...so you need to talk to the doctor or the infusion doctors about what is going on ...good luck on getting the pain to go away before you go in for i don't know if they could find you a place to lay down well if it is at the hospital then they could just bring in a bed if there is room for it ...nice and comfy ...love and happiness...

Oh Jes, do you think that it was too soon after your op? You had a rough time the first time, hope you are on the mend soon. Big hug, I have sent you an email. Blessings Jimeka 🤗

greaterexp
greaterexpCommunityAmbassador

I’m sad to hear this. Get better very soon. And take it VERY easy!

Sorry to hear!

Are you sure you had steroid administered before the infusion. They give benadryl to combat any reactions to the infusion. You should call your neuro and let them know about this and to find out if you were given steroids

Sorry you are having a rough time Jes!

they don't give me a steroid shot with ocrevus,they put it my iv,it makes me very energetic after the shot for about a week,they do give it to you to combat side effects.

Oh honey! That sounds bloody hideous I so hope u feel better soon. Don’t celebrate thanksgiving in the UK but I hope u managed to enjoy some of it, bless u honey xxxxxx ❤️💕💕❤️💕💕💕❤️

🤗 Sending hugs. I get steroid in my iv, saline and benadryl, then they start my Rituxan. Praying you feel better soon. 🙏♥️🌹

I hope you are feeling better soon. A steroid injectionb before Ocrevus is standard procedure. I have been getting half the steroid dose upon my request.

You may also like...